# SDR 03FDEA00693

- Difficulty date: May 7, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46605
- Aircraft time: 67,300 hours, 26,915 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL330 30 MIN AFTER TAKEOFF THE AIR COND DOORS CAUTION LIGHT ILLUMINATED.  CABIN PRESS WAS ON SCHED IN STBY MODE.  RED TABS RAN, DIVERT TO KMEM.  DUPLICATED INTERMITTENT LIGHT AT PACK NR 3 COMPARTMENT DOOR.  FOUND PLUG P1-1616 CORRODED.  REPLACED PLUG  P1-1616 AND SWITCHED S1-255 AND S1-257 REF DC-10 WDM 52-71-02, SWMP AND MM 52-70-07-2.  PLUG P1-1617 AND P1-1618, AND SWITCH S1-256 PREVIOUSLY CHANGED.  ALL 3 AIR CONDITIONING COMPARTMENT DOOR WARNING SWITCHES CHECK NORMAL REF DC-10 MM 52-70-07-2.
